# SDR CA970527014

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Mis Ohauled
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR BENCH CHECK. NUMEROUS FAILURES FOUND INCLUDING: WRONG TYPE OF DE-ICER BOOT; BULKHEAD INSTALLED ON WRONG SIDE OF SLIP RING; LOW STOP COLLAR INSTALLED IN WRONG POSITION; LOW STOP COLLAR RUNOUT WAS GREATER THAN MAX ALLOWABLE; SLIP RING RUNOUT WAS .012" MAX .010"; BALANCE OUT BY 21 WEIGHTS ON ONE BLADE; COARSE THREAD SCREW IN FINE THREAD HOLE; INCORRECT LINK PIN BOLT INSTALLED; DE-ICER LEADS INSTALLED INCORRECTLY; FOUND 1/2" OF LOCKING WIRE IN PROPELLER HUB BALL BEARING AND RACE; WRONG SCREWS INSTALLED TO RETAIN SLIP RING; 3 CYLINDER SCREWS NOT LOCKWIRED. PROPELLER REPAIRED.
